# SDR AALA202502054309

- Difficulty date: February 1, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A321-231
- Aircraft serial: 3740
- Aircraft time: 53,782 hours, 20,470 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665513
- Part serial: M20622
- Condition: Faulted
- Location: Zone 800
- Part time: 9,018 hours, 4,243 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS CIDS PANEL DISPLAYS CHECK SLIDE PRESSURE 4L MESSAGE. IT WAS REPORTED THAT THE PRESSURE WAS IN THE GREEN BAND AND A CIRCUIT BREAKER RESET WITH MAINTENANCE WOULD NOT CLEAR MESSAGE.  MAINTENANCE REPLACED 4L DOOR SLIDE ASSEMBLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER TASK CARD 26L00025010.
